Smooth points of a semialgebraic set

Jacek Stasica

Annales Polonici Mathematici (2003)

  • Volume: 82, Issue: 2, page 149-153
  • ISSN: 0066-2216

Abstract

top
It is proved that the set of smooth points of a semialgebraic set is semialgebraic.

How to cite

top

Jacek Stasica. "Smooth points of a semialgebraic set." Annales Polonici Mathematici 82.2 (2003): 149-153. <http://eudml.org/doc/280809>.

@article{JacekStasica2003,
abstract = {It is proved that the set of smooth points of a semialgebraic set is semialgebraic.},
author = {Jacek Stasica},
journal = {Annales Polonici Mathematici},
keywords = {Nash smooth point; asymptotic analytic solutions; topographic submanifold},
language = {eng},
number = {2},
pages = {149-153},
title = {Smooth points of a semialgebraic set},
url = {http://eudml.org/doc/280809},
volume = {82},
year = {2003},
}

TY - JOUR
AU - Jacek Stasica
TI - Smooth points of a semialgebraic set
JO - Annales Polonici Mathematici
PY - 2003
VL - 82
IS - 2
SP - 149
EP - 153
AB - It is proved that the set of smooth points of a semialgebraic set is semialgebraic.
LA - eng
KW - Nash smooth point; asymptotic analytic solutions; topographic submanifold
UR - http://eudml.org/doc/280809
ER -

NotesEmbed ?

top

You must be logged in to post comments.